# SDR UALA2013040202161

- Difficulty date: April 2, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 42,277 hours, 16,451 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON CROWN SKIN BETWEEN FR 48-49 S9L.  INSTALLED REPAIR IAW SRM 53-00-11 FIG 204.
